# SDR UPS97821843

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Cracked
- Location: Lt Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LOWER REAR SPAR O/B AILERON O/B HINGE CRACKED.  REMOVED LT O/B AILERON,  REMOVED AND REPLACED SUPPORT ASSY IAW DC8 SRM 51-3-1 AND REINSTALLED LT O/B AILERON IAW DC8 MM 27-11-02.
